# SDR FDEA201305060918

- Difficulty date: May 6, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 77,869 hours, 13,805 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Part serial: WAE028
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP VANE LOWER SURFACE FOUND DELAMINATED.  R & R RT WING INBD FLAP VANE IAW AMM 27-50-22-4, REV 76.1 CARRIED OUT FLAP VANE ADJUSTMENT TEST IAW AMM 27-50-22-5, REV 76.1.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 116.
